# SDR AWXA200300323

- Difficulty date: March 28, 2003
- Submitted: March 31, 2003
- Operation: Air carrier
- Aircraft: N188AW
- Make and model: Boeing 737277
- Aircraft serial: 22655
- Aircraft time: 62,225 hours, 50,447 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BMS13311122
- Condition: Broken
- Location: Seat Row 2 Lt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 2 LT WAS FOUND INOPERATIVE. MAINTENANCE REPAIRED A BROKEN WIRE ON EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 2 LT, OPERATIONAL CHECK WAS GOOD.
